# SDR SWIA2021082660624

- Difficulty date: July 21, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 32,772 hours, 20,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frm 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN L/H O/B SEAT TRACK AT FR.23.   (C-CHECK RO 8-23-21)    REMOVED AND REPLACED LH O/B SEAT TRACK AT FRAME 23. REF SRM 51-40-08 FACTORY REPLACEMENT SEAT TRACK NO CHANGE IN WEIGHT AND BALANCE
